# SDR SWIA200413415

- Difficulty date: June 8, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 7,691 hours, 5,879 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Dirty
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM WILL NOT RE-CENTER; ONLY MOVES NR, WILL NOT RETURN NL.  CLEANED CONNECTOR AND PINS.  OPERATIONAL CHECK NORMAL.
